- -

An extension of the Cayley transform method for a parameterized generalized inverse eigenvalue problem

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

An extension of the Cayley transform method for a parameterized generalized inverse eigenvalue problem

Show simple item record

Files in this item

dc.contributor.author Dalvand, Zeynab es_ES
dc.contributor.author Hajarian, Masoud es_ES
dc.contributor.author Román Moltó, José Enrique es_ES
dc.date.accessioned 2021-03-03T04:31:46Z
dc.date.available 2021-03-03T04:31:46Z
dc.date.issued 2020-12 es_ES
dc.identifier.issn 1070-5325 es_ES
dc.identifier.uri http://hdl.handle.net/10251/162860
dc.description.abstract [EN] Since recent studies have shown that the Cayley transform method can be an effective iterative method for solving the inverse eigenvalue problem, in this work, we consider using an extension of it for solving a type of parameterized generalized inverse eigenvalue problem and prove its locally quadratic convergence. This type of inverse eigenvalue problem, which includes multiplicative and additive inverse eigenvalue problems, appears in many applications. Also, we consider the case where the given eigenvalues are multiple. In this case, we describe a modified problem that is not overdetermined and discuss the extension of the Cayley transform method for this modified problem. Finally, to demonstrate the effectiveness of these algorithms, we present some numerical examples to show that the proposed methods are practical and efficient. es_ES
dc.description.sponsorship The authors would like to express their heartfelt thanks to the editor and anonymous referees for their useful comments and constructive suggestions that substantially improved the quality and presentation of this article. This research was developed during a visit of Z.D. to Universitat Politecnica de Valencia. Z.D. would like to thank the hospitality shown by D. Sistemes Informatics i Computacio, Universitat Politecnica de Valencia. J.E.R. was partially supported by the Spanish Agencia Estatal de Investigacion (AEI) under grant TIN2016-75985-P, which includes European Commission ERDF funds. The authors thank Carmen Campos for useful comments on an initial draft of the article. es_ES
dc.language Inglés es_ES
dc.publisher John Wiley & Sons es_ES
dc.relation AEI/TIN2016-75985-P es_ES
dc.relation AEI/PID2019-107379RB-I00 es_ES
dc.relation.ispartof Numerical Linear Algebra with Applications es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Cayley transform es_ES
dc.subject Parameterized generalized inverse eigenvalue problem es_ES
dc.subject QR-like decomposition es_ES
dc.subject.classification CIENCIAS DE LA COMPUTACION E INTELIGENCIA ARTIFICIAL es_ES
dc.title An extension of the Cayley transform method for a parameterized generalized inverse eigenvalue problem es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1002/nla.2327 es_ES
dc.rights.accessRights Embargado es_ES
dc.date.embargoEndDate 2021-08-10 es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Sistemas Informáticos y Computación - Departament de Sistemes Informàtics i Computació es_ES
dc.description.bibliographicCitation Dalvand, Z.; Hajarian, M.; Román Moltó, JE. (2020). An extension of the Cayley transform method for a parameterized generalized inverse eigenvalue problem. Numerical Linear Algebra with Applications. 27(6):1-24. https://doi.org/10.1002/nla.2327 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion https://doi.org/10.1002/nla.2327 es_ES
dc.description.upvformatpinicio 1 es_ES
dc.description.upvformatpfin 24 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 27 es_ES
dc.description.issue 6 es_ES
dc.relation.pasarela S\425590 es_ES
dc.contributor.funder AGENCIA ESTATAL DE INVESTIGACION es_ES
dc.contributor.funder European Regional Development Fund es_ES


This item appears in the following Collection(s)

Show simple item record